# SDR AALA201704109056

- Difficulty date: April 9, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N207UW
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- Aircraft time: 41,041 hours, 9,739 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Damaged
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L1 DOOR EMERGENCY EVACUATION SLIDE COVER IS DAMAGED.  SLIDE COVER REPAIRED AND REINSTALLED.  OPERATIONAL CHECK GOOD.
